Positive solutions for m-point p-laplacian fractional boundary value problem involving riemann liouville fractional integral boundary conditions on the half line
Articles > Article · 2020
Authors: Dondu Oz, İlkay KARACA
Filomat, Journal Indexed in SCI Expanded, International, Scopus, 2020, vol 34, pp 3161-3173
DOI: 10.2298/FIL2009161O
Summary
This paper investigates the existence of positive solutions for m-point p-Laplacian fractional boundary value problem involving Riemann Liouville fractional integral boundary conditions on the half line via the Leray-Schauder Nonlinear Alternative theorem and the use and some properties of the Green function. As an application, an example is presented to demonstrate our main result.